RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 20, Number 5  


Ordinary Differential Equations
Construction of Lyapunov functions as $m$th order forms
È. I. Grudo
739
The structure of impulse-sliding modes under perturbations of measure type. II
V. B. Kostousov
745
Typical properties of conditional exponential stability. V
V. M. Millionshchikov
753
Distribution of stable and unstable manifolds of hyperbolic systems
V. A. Pliss
779
Solutions of systems of linear differential equations with an irregular singular point
I. B. Sorogovets
786
Sharp bounds for characteristic indices of second-order linear systems with bounded perturbations
A. G. Surkov
792
Qualitative investigation of a system with three centers
D. S. Ushkho
797
Group pursuit in differential-difference games
A. A. Chikrii, G. Ts. Chikrii
802

Partial Differential Equations
The principle of the smoothing functional for solution of equations of the first kind with monotone operators
Ya. I. Al'ber, O. A. Liskovets
811
Multidimensional inverse problems for the transport equation
D. S. Anikonov
817
Existence of a solution to the Cauchy problem for a system of Vlasov equations
N. B. Esikova
824
On the existence of a solution in problems of nonlinear vibrations of shallow shells with rotational inertia taken into account
V. A. Krys'ko, S. P. Pavlov
830
Well-posedness of a mixed problem for a vector wave equation
N. G. Marchuk
838
Properties of second-order derivatives of thermal potentials for an equation of parabolic type
P. Olszewski
844
Optimal control of distributed parameter systems described by nonsmooth Goursat–Darboux systems with constraints of inequality type
V. I. Plotnikov, M. I. Sumin
851
Singularities of a solution of an initial-boundary value problem for a vibrating-plate equation near the boundary
V. M. Uroev
860
Estimates of solution of equations of elliptic type in the metric of $L_p$, $1<p<\infty$
A. S. Fokht
870

Short Communications
Algorithms for numerical solution of linear integro-differential equations based on their reduction to integral equations
N. V. Denisenko
877
Nonlinear systems of second-order differential equations with special right-hand sides
M. E. Kostyukovich
879
The structure of the generalized solution of the quasistationary one-dimensional Stefan problem
A. M. Meirmanov
882
Regularization of singular integral operators with Carleman shift
Nguen Van Mau
885
The Lyapunov exponent of solutions of a linear differential system with random heterogeneity
Nguyen Dinh Cong
887
On the approximate solution of interior boundary value problems with shift
N. Ya. Tikhonenko
889
Complete controllability of systems with aftereffect in elementary classes of functions
B. Sh. Shklyar
892
Reconstruction of a second-order ordinary differential equation from two spectra
M. I. Stankevich
895
Nonextremality of families of curves defined by dynamic equations of nonholonomic Chaplygin systems
A. S. Sumbatov
897
On the solution of a problem of heat conduction
M. A. Fatykhov, G. P. Smirnov
899
On the formulation of the Cauchy problem with data at infinity
N. N. Chaus
901
On periodic solutions of a system of equations
N. P. Morozov
904

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
906
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020